# SDR TWAA9903401

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING ETOPS FLIGHT SEGMENT, THE LT ENG OIL PRESSURE DROPPED TO ZERO AND LOW OIL PRESSURE LIGHT CAME ON.  SHUT DOWN THE ENG AND MADE UNSCHEDULED LANDING AT SFO.  FOUND METAL IN CHIP DETECTOR AND MAIN OIL SCREEN.  CHANGED THE ENGINE.
